# SDR QXEA9500033

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38075412
- Condition: Malfunctioned
- Location: Cabin
- Part time: 10,367 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - OIL SMELL COMING FROM AIR VENTS.  AIRCRAFT WAS ON DESCENT INTO SEA WITH ENGINES AT IDLE POWER FOR 10 MIN.  CREW DETERMINED SMELL WAS FROM THE APU.  REPLACED APU IAW MM.  APU OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
